# SDR DALA2016062704954

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT ELEVATOR OTBD BEARING BRACKET.  LT ELEVATOR OTBD BEARING BRACKET WAS REPLACED FOR NEW BEARING BRACKET AND INSTALLED WITH CARD 2730-4234 JOB 001-0372.
